# SDR DALA2024040203974

- Difficulty date: March 28, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 76,337 hours, 29,478 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 LEFT MLG- CORROSION FOUND ON OUTER FACE OF FWD TRUNNION BEARING ATTACH POINTS. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 007-0003:3210-9901-LT/ 005 00015 ACCOMPLISHED ERA 616853-14. (0266984)
